MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
 
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was 180 mg/dl,200 mg/dl.Troubleshooting was performed for damage and noticed the reservoir lock in place.Advised the pump will need to be replaced.Advised to discontinue use of the pump and revert to a back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8159193
Report Number2032227-2018-74534
Device Sequence Number14002865
Product Code OYC
UDI-Device Identifier00643169151284
UDI-Public(01)00643169151284
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAH
Device Catalogue NumberMMT-523LNAH
Device Lot NumberA2523LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight120